# SDR UPS08852232

- Difficulty date: April 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B007002
- Part serial: TAG00963875
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SEAT TRACK LBL 45 DAMAGED IN SEVERAL AREAS AT MCD BALL MAT AREA.  REMOVED AND REPLACED 3 EACH SEAT TRACK PLUGS IAW, SRM 53-2-3 FIG 6D, 51 -1-8.
